# SDR FDEA201011224455

- Difficulty date: November 22, 2010
- Submitted: December 6, 2010
- Operation: Air carrier
- Aircraft: N233FE
- Make and model: Boeing 727247
- Aircraft serial: 21327
- Aircraft time: 69,974 hours, 48,638 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 655458346
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION - INSIDE STRINGER 27L, STA 1010 - 1030. REMOVED STRINGER SECTION AND 2EA SPLICES FROM BS 1010 TO 1040 IAW SRM 51-30-  2. FABRICATED STRINGER USING BAC1498-145, 7075-T62, 29" IN LENGTH IAW SRM 53-10-3 FIG 1 AND 51-30-5. INSTALLED STRINGER SECTIN AND 2EA SPLICES IAW SRM 53-10-3 FIG 1, REV 103.
